Reilly, D. J., Buehler, T. M., O’Brien, J. L., Hamilton, A. R., Dzurak, A. S., Clark, R. G., Kane, B. E., Pfeiffer, L. N., West, K. W. (2002) Density-Dependent Spin Polarization in Ultra-Low-Disorder Quantum Wires. Physical Review Letters, 89 (24). doi:10.1103/physrevlett.89.246801
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Density-Dependent Spin Polarization in Ultra-Low-Disorder Quantum Wires | ||
Journal | Physical Review Letters | ||
Authors | Reilly, D. J. | Author | |
Buehler, T. M. | Author | ||
O’Brien, J. L. | Author | ||
Hamilton, A. R. | Author | ||
Dzurak, A. S. | Author | ||
Clark, R. G. | Author | ||
Kane, B. E. | Author | ||
Pfeiffer, L. N. | Author | ||
West, K. W. | Author | ||
Year | 2002 (November 20) | Volume | 89 |
Issue | 24 | ||
Publisher | American Physical Society (APS) | ||
DOI | doi:10.1103/physrevlett.89.246801Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 10587568 | Long-form Identifier | mindat:1:5:10587568:2 |
GUID | 0 | ||
Full Reference | Reilly, D. J., Buehler, T. M., O’Brien, J. L., Hamilton, A. R., Dzurak, A. S., Clark, R. G., Kane, B. E., Pfeiffer, L. N., West, K. W. (2002) Density-Dependent Spin Polarization in Ultra-Low-Disorder Quantum Wires. Physical Review Letters, 89 (24). doi:10.1103/physrevlett.89.246801 | ||
Plain Text | Reilly, D. J., Buehler, T. M., O’Brien, J. L., Hamilton, A. R., Dzurak, A. S., Clark, R. G., Kane, B. E., Pfeiffer, L. N., West, K. W. (2002) Density-Dependent Spin Polarization in Ultra-Low-Disorder Quantum Wires. Physical Review Letters, 89 (24). doi:10.1103/physrevlett.89.246801 | ||
In | (2002, November) Physical Review Letters Vol. 89 (24) American Physical Society (APS) |
See Also
These are possibly similar items as determined by title/reference text matching only.